# SDR AUS20031203

- Difficulty date: November 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630456R
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAGNETO HOUSING SEPARATING DUE TO LOOSE RETAINING SCREWS.  INTERNAL INSPECTION ALSO FOUND THAT THE ROTATING MAGNET HAD CONTACTED THE HOUSING CAUSING DAMAGE TO BOTH ITEMS.
